EconPapers    
Economics at your fingertips  
 

Details about Marc Goovaerts

Workplace:Faculteit Economie en Bedrijfswetenschappen (Faculty of Business and Economics), KU Leuven (University of Leuven), (more information at EDIRC)
Tinbergen Instituut (Tinbergen Institute), (more information at EDIRC)

Access statistics for papers by Marc Goovaerts.

Last updated 2015-07-27. Update your information in the RePEc Author Service.

Short-id: pgo174


Jump to Journal Articles Editor

Working Papers

2004

  1. A Comonotonic Image of Independence for Additive Risk Measures
    Tinbergen Institute Discussion Papers, Tinbergen Institute Downloads View citations (15)
    See also Journal Article in Insurance: Mathematics and Economics (2004)

2002

  1. Transition probabilities for diffusion equations by means of path integrals
    Working Papers, University of Antwerp, Faculty of Business and Economics Downloads View citations (2)

2001

  1. Bounds for present value functions with stochastic interest rates and stochastic volatility
    Working Papers, University of Antwerp, Faculty of Business and Economics Downloads
    See also Journal Article in Insurance: Mathematics and Economics (2002)

1988

  1. BETWEEN INDIVIDUAL AND COLLECTIVE MODEL FOR THE TOTAL CLAIMS
    Working Papers, Universiteit Amsterdam - Institute of Actuarial Sciences and Econometrics View citations (2)

Undated

  1. Copulas and the distribution of cash flows with mixed signs
    Working Papers, University of Antwerp, Faculty of Business and Economics Downloads
  2. Path integrals as a tool for pricing interest rate contingent claims: The case of reflecting and absorbing boundaries
    Working Papers, University of Antwerp, Faculty of Business and Economics Downloads

Journal Articles

2012

  1. Comonotonic approximations for the probability of lifetime ruin
    Journal of Pension Economics and Finance, 2012, 11, (02), 285-309 Downloads
  2. Convex order approximations in the case of cash flows of mixed signs
    Insurance: Mathematics and Economics, 2012, 51, (2), 249-256 Downloads View citations (2)
  3. On the interplay between distortion, mean value and Haezendonck–Goovaerts risk measures
    Insurance: Mathematics and Economics, 2012, 51, (1), 10-18 Downloads View citations (14)

2011

  1. A recursive approach to mortality-linked derivative pricing
    Insurance: Mathematics and Economics, 2011, 49, (2), 240-248 Downloads View citations (4)

2010

  1. A note on additive risk measures in rank-dependent utility
    Insurance: Mathematics and Economics, 2010, 47, (2), 187-189 Downloads View citations (9)
  2. Decision principles derived from risk measures
    Insurance: Mathematics and Economics, 2010, 47, (3), 294-302 Downloads View citations (24)
  3. Optimal portfolio selection for general provisioning and terminal wealth problems
    Insurance: Mathematics and Economics, 2010, 47, (1), 90-97 Downloads View citations (5)

2009

  1. Editorial
    Insurance: Mathematics and Economics, 2009, 44, (2), 261-263 Downloads
  2. Editorial
    Insurance: Mathematics and Economics, 2009, 44, (2), 267-267 Downloads
  3. Editorial to the special issue on modeling and measurement of multivariate risk in insurance and finance
    Insurance: Mathematics and Economics, 2009, 44, (2), 143-145 Downloads View citations (6)
  4. Spectral decomposition of optimal asset-liability management
    Journal of Economic Dynamics and Control, 2009, 33, (3), 710-724 Downloads View citations (2)

2008

  1. Actuarial risk measures for financial derivative pricing
    Insurance: Mathematics and Economics, 2008, 42, (2), 540-547 Downloads View citations (35)
  2. Can a Coherent Risk Measure Be Too Subadditive?
    Journal of Risk & Insurance, 2008, 75, (2), 365-386 Downloads View citations (23)

2007

  1. Comonotonicity
    Review of Business and Economic Literature, 2007, LII, (2), 265-278 Downloads View citations (32)

2006

  1. A path integral approach to asset-liability management
    Physica A: Statistical Mechanics and its Applications, 2006, 363, (2), 404-416 Downloads View citations (7)
  2. Risk measurement with equivalent utility principles
    Statistics & Risk Modeling, 2006, 24, (1/2006), 25 Downloads View citations (29)

2005

  1. Approximations for life annuity contracts in a stochastic financial environment
    Insurance: Mathematics and Economics, 2005, 37, (2), 239-269 Downloads View citations (7)
  2. Comonotonic Approximations for Optimal Portfolio Selection Problems
    Journal of Risk & Insurance, 2005, 72, (2), 253-300 Downloads View citations (24)
  3. Managing Uncertainty: Financial, Actuarial and Statistical Modeling
    Review of Business and Economic Literature, 2005, L, (1), 23-48 Downloads
  4. On the Use of Copulas for Calculating the Present Value of a General Cash Flow
    Review of Business and Economic Literature, 2005, L, (1), 69-94 Downloads
  5. On the evaluation of plans
    Journal of Pension Economics and Finance, 2005, 4, (01), 17-30 Downloads View citations (2)
  6. Optimal Portfolio Selection for Cash-Flows with Bounded Capital at Risk
    Review of Business and Economic Literature, 2005, L, (1), 103-114 Downloads
  7. Pricing Exotic Options under Local Volatility
    Review of Business and Economic Literature, 2005, L, (1), 49-68 Downloads
  8. Some asymptotic results for sums of dependent random variables, with actuarial applications
    Insurance: Mathematics and Economics, 2005, 37, (2), 154-172 Downloads View citations (10)

2004

  1. A comonotonic image of independence for additive risk measures
    Insurance: Mathematics and Economics, 2004, 35, (3), 581-594 Downloads View citations (33)
    See also Working Paper (2004)
  2. An optimization approach to the dynamic allocation of economic capital
    Insurance: Mathematics and Economics, 2004, 35, (2), 299-319 Downloads View citations (28)
  3. Applications of δ-function perturbation to the pricing of derivative securities
    Physica A: Statistical Mechanics and its Applications, 2004, 342, (3), 677-692 Downloads View citations (8)
  4. Editorial
    Insurance: Mathematics and Economics, 2004, 35, (1), 1-1 Downloads
  5. Some new classes of consistent risk measures
    Insurance: Mathematics and Economics, 2004, 34, (3), 505-516 Downloads View citations (44)

2003

  1. Confidence bounds for discounted loss reserves
    Insurance: Mathematics and Economics, 2003, 33, (2), 297-316 Downloads View citations (4)
  2. On the Distribution of Cash Flows Using Esscher Transforms
    Journal of Risk & Insurance, 2003, 70, (3), 563-575 Downloads View citations (4)
  3. The hurdle-race problem
    Insurance: Mathematics and Economics, 2003, 33, (2), 405-413 Downloads View citations (6)

2002

  1. Bounds for present value functions with stochastic interest rates and stochastic volatility
    Insurance: Mathematics and Economics, 2002, 31, (1), 87-103 Downloads View citations (1)
    See also Working Paper (2001)
  2. The concept of comonotonicity in actuarial science and finance: applications
    Insurance: Mathematics and Economics, 2002, 31, (2), 133-161 Downloads View citations (152)
  3. The concept of comonotonicity in actuarial science and finance: theory
    Insurance: Mathematics and Economics, 2002, 31, (1), 3-33 Downloads View citations (189)

2001

  1. Actuarieel onderzoek en opleiding aan de KULeuven
    Review of Business and Economic Literature, 2001, XLVI, (4), 483-490 Downloads
  2. How to Determine the Capital Requirement for a Portfolio of Annuity Liabilities
    Review of Business and Economic Literature, 2001, XLVI, (4), 533-544 Downloads
  3. Risk Measures, Measures for Insolvency Risk and Economical Capital Allocation
    Review of Business and Economic Literature, 2001, XLVI, (4), 545-562 Downloads
  4. Some Remarks on IBNR Evaluation Techniques
    Review of Business and Economic Literature, 2001, XLVI, (4), 525-532 Downloads

2000

  1. An easy computable upper bound for the price of an arithmetic Asian option
    Insurance: Mathematics and Economics, 2000, 26, (2-3), 175-183 Downloads View citations (27)
  2. Homogeneous risk models with equalized claim amounts
    Insurance: Mathematics and Economics, 2000, 26, (2-3), 223-238 Downloads View citations (6)
  3. Upper and lower bounds for sums of random variables
    Insurance: Mathematics and Economics, 2000, 27, (2), 151-168 Downloads View citations (59)

1999

  1. Explicit finite-time and infinite-time ruin probabilities in the continuous case
    Insurance: Mathematics and Economics, 1999, 24, (3), 155-172 Downloads View citations (6)
  2. Inequality extensions of Prabhu's formula in ruin theory
    Insurance: Mathematics and Economics, 1999, 24, (3), 249-271 Downloads View citations (5)
  3. On the distribution of IBNR reserves
    Insurance: Mathematics and Economics, 1999, 25, (1), 1-9 Downloads View citations (4)
  4. Solvency margins and equalization reserves
    Insurance: Mathematics and Economics, 1999, 24, (1-2), 103-115 Downloads
  5. Supermodular ordering and stochastic annuities
    Insurance: Mathematics and Economics, 1999, 24, (3), 281-290 Downloads View citations (10)
  6. The GARCH(1,1)-M model: results for the densities of the variance and the mean
    Insurance: Mathematics and Economics, 1999, 24, (1-2), 83-94 Downloads

1998

  1. Prediction of claim numbers based on hazard rates
    Insurance: Mathematics and Economics, 1998, 23, (1), 59-69 Downloads View citations (3)

1997

  1. A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rate
    Insurance: Mathematics and Economics, 1997, 20, (1), 35-41 Downloads View citations (5)
  2. IBNR reserves under stochastic interest rates
    Insurance: Mathematics and Economics, 1997, 21, (3), 225-244 Downloads
  3. On the dependency of risks in the individual life model
    Insurance: Mathematics and Economics, 1997, 19, (3), 243-253 Downloads View citations (30)
  4. The bi-atomic uniform minimal solution of Schmitter's problem
    Insurance: Mathematics and Economics, 1997, 20, (1), 59-78 Downloads
  5. The solution of Schmitter's simple problem: Numerical illustration
    Insurance: Mathematics and Economics, 1997, 20, (1), 43-58 Downloads

1996

  1. The compound Poisson approximation for a portfolio of dependent risks
    Insurance: Mathematics and Economics, 1996, 18, (1), 81-85 Downloads View citations (9)

1994

  1. A note on the solution of practical ruin problems
    Insurance: Mathematics and Economics, 1994, 15, (2-3), 181-186 Downloads
  2. An analytical inversion of a Laplace transform related to annuities certain
    Insurance: Mathematics and Economics, 1994, 14, (1), 33-37 Downloads View citations (16)
  3. The distributions of annuities
    Insurance: Mathematics and Economics, 1994, 15, (1), 37-48 Downloads View citations (10)

1993

  1. Editorial: Disability risk in the EC
    Insurance: Mathematics and Economics, 1993, 13, (2), 99-99 Downloads
  2. Ordering of risks: Angela van Heerwaarden, (Thesis publishers, Amsterdam, 1992) pp. 159, fl.37,50/US $21,-, ISBN 90.5170.122.5
    Insurance: Mathematics and Economics, 1993, 12, (1), 61-61 Downloads

1992

  1. A stochastic approach to insurance cycles
    Insurance: Mathematics and Economics, 1992, 11, (2), 97-107 Downloads View citations (2)
  2. A summary of new results on optimal parameter estimation under zero-excess assumptions
    Insurance: Mathematics and Economics, 1992, 11, (2), 153-161 Downloads
  3. Editorial
    Insurance: Mathematics and Economics, 1992, 11, (2), 81-82 Downloads
  4. Editorial
    Insurance: Mathematics and Economics, 1992, 10, (4), 231-231 Downloads
  5. Estimation of the heterogeneity parameter in the Buhlmann-Straub credibility theory model
    Insurance: Mathematics and Economics, 1992, 10, (4), 233-238 Downloads
  6. Interest randomness in annuities certain
    Insurance: Mathematics and Economics, 1992, 11, (4), 271-281 Downloads View citations (9)
  7. Optimal parameter estimation under zero excess assumptions in the Buhlmann--Straub model
    Insurance: Mathematics and Economics, 1992, 11, (3), 167-171 Downloads
  8. Optimal parameter estimation under zero-excess assumptions in a classical model
    Insurance: Mathematics and Economics, 1992, 11, (1), 1-6 Downloads View citations (1)
  9. Some further results on annuities certain with random interest
    Insurance: Mathematics and Economics, 1992, 11, (4), 283-290 Downloads View citations (4)
  10. Statistical risk evaluation applied to (Belgian) car insurance
    Insurance: Mathematics and Economics, 1992, 10, (4), 289-302 Downloads
  11. Stochastic processes defined from a Lagrangian
    Insurance: Mathematics and Economics, 1992, 11, (1), 55-69 Downloads
  12. The Laplace transform of annuities certain with exponential time distribution
    Insurance: Mathematics and Economics, 1992, 11, (4), 291-294 Downloads View citations (10)

1991

  1. A recursive evaluation of the finite time ruin probability based on an equation of Seal
    Insurance: Mathematics and Economics, 1991, 10, (2), 93-97 Downloads
  2. Bounds on stop-loss premiums and ruin probabilities
    Insurance: Mathematics and Economics, 1991, 10, (2), 153-159 Downloads View citations (2)

1990

  1. On a multilevel hierarchical credibility algorithm
    Insurance: Mathematics and Economics, 1990, 9, (2-3), 221-228 Downloads

1989

  1. A credit scoring model for personal loans
    Insurance: Mathematics and Economics, 1989, 8, (1), 31-34 Downloads View citations (14)
  2. Combining Panjer's recursion with convolution
    Insurance: Mathematics and Economics, 1989, 8, (1), 19-21 Downloads
  3. Editorial
    Insurance: Mathematics and Economics, 1989, 8, (1), 1-1 Downloads
  4. Optimal reinsurance in relation to ordering of risks
    Insurance: Mathematics and Economics, 1989, 8, (1), 11-17 Downloads View citations (16)
  5. Properties of the Esscher premium calculation principle
    Insurance: Mathematics and Economics, 1989, 8, (4), 261-267 Downloads View citations (6)
  6. The practical application of credibility theory
    Insurance: Mathematics and Economics, 1989, 8, (1), 23-29 Downloads

1988

  1. Recursive calculation of finite-time ruin probabilities
    Insurance: Mathematics and Economics, 1988, 7, (1), 1-7 Downloads View citations (22)

1987

  1. New upper bounds for stop-loss premiums for the individual model
    Insurance: Mathematics and Economics, 1987, 6, (4), 289-293 Downloads
  2. On the use of QUADPACK for the calculation of risk theoretical quantities
    Insurance: Mathematics and Economics, 1987, 6, (1), 33-42 Downloads
  3. Premium rating under non-exponential utility
    Insurance: Mathematics and Economics, 1987, 6, (4), 245-257 Downloads

1986

  1. Best bounds for positive distributions with fixed moments
    Insurance: Mathematics and Economics, 1986, 5, (1), 87-92 Downloads View citations (6)
  2. Extremal values of stop-loss premiums under moment constraints
    Insurance: Mathematics and Economics, 1986, 5, (4), 279-283 Downloads View citations (3)
  3. General bounds on ruin probabilities
    Insurance: Mathematics and Economics, 1986, 5, (2), 164-167 Downloads
  4. Ordering of risks and ruin probabilities
    Insurance: Mathematics and Economics, 1986, 5, (1), 35-39 Downloads View citations (2)
  5. Upper bounds on stop-loss premiums in case of known moments up to the fourth order
    Insurance: Mathematics and Economics, 1986, 5, (4), 315-334 Downloads View citations (12)

1985

  1. Application of the problem of moments to derive bounds on integrals with integral constraints
    Insurance: Mathematics and Economics, 1985, 4, (2), 99-111 Downloads View citations (3)
  2. Bounds on compound distributions and stop-loss premiums
    Insurance: Mathematics and Economics, 1985, 4, (4), 287-293 Downloads View citations (1)
  3. Semilinear credibility with several approximating functions
    Insurance: Mathematics and Economics, 1985, 4, (3), 155-162 Downloads View citations (3)

1984

  1. A characterization of the class of credibility matrices corresponding to a certain class of discrete distributions
    Insurance: Mathematics and Economics, 1984, 3, (3), 201-204 Downloads
  2. Bounds for classical ruin probabilities
    Insurance: Mathematics and Economics, 1984, 3, (2), 121-131 Downloads View citations (6)
  3. The effectiveness of temporary marginal cost subsidies
    International Journal of Industrial Organization, 1984, 2, (3), 235-249 Downloads
  4. The structure of the distribution of a couple of observable random variables in credibility theory
    Insurance: Mathematics and Economics, 1984, 3, (3), 179-188 Downloads

1983

  1. Best bounds on the stop loss premium in case of known range, expectation, variance and mode of the risk
    Insurance: Mathematics and Economics, 1983, 2, (4), 241-249 Downloads View citations (2)
  2. Bounds for the optimal critical claim size of a bonus system
    Insurance: Mathematics and Economics, 1983, 2, (1), 27-32 Downloads
  3. Maximization of the variance of a stop-loss reinsured risk
    Insurance: Mathematics and Economics, 1983, 2, (2), 75-80 Downloads View citations (4)
  4. Upper and lower bounds on infinite time ruin probabilities in case of constraints on claim size distributions
    Journal of Econometrics, 1983, 23, (1), 77-90 Downloads

1982

  1. A new premium calculation principle based on Orlicz norms
    Insurance: Mathematics and Economics, 1982, 1, (1), 41-53 Downloads View citations (20)
  2. Analytical best upper bounds on stop-loss premiums
    Insurance: Mathematics and Economics, 1982, 1, (3), 163-175 Downloads View citations (4)
  3. Numerical best bounds on stop-loss preminus
    Insurance: Mathematics and Economics, 1982, 1, (4), 287-302 Downloads View citations (2)
  4. Ordering of risks: a review
    Insurance: Mathematics and Economics, 1982, 1, (2), 131-161 Downloads View citations (2)

1978

  1. On the infinite divisibility of the ratio of two gamma-distributed variables
    Stochastic Processes and their Applications, 1978, 7, (3), 291-297 Downloads

Editor

  1. Insurance: Mathematics and Economics
    Elsevier
 
Page updated 2019-05-20